# SDR WVER2016050200010

- Difficulty date: April 14, 2016
- Submitted: May 3, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 33,727 hours, 23,922 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034142REF
- Condition: Corroded
- Location: Bs 280
- Part time: 33,727 hours, 23,922 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 12 AND RBL 12 POSTS ARE CORRODED AT FS 280 CROSSBEAM.
